# SDR COMA0660246

- Difficulty date: March 13, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 17,297 hours, 15,024 cycles
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Condition: Warning Light
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5209 - NR 1 GEN CAUTION MESSAGE ON TAKEOFF.  SERVICED NR 1 GEN CSD.
